The single-leaf Frobenius Theorem with Applications

  • Paolo Piccione Instituto de Matemática e Estatística, Universidade de São Paulo
  • Daniel V. Tausk Instituto de Matemática e Estatística, Universidade de São Paulo

Resumo

Using the notion of Levi form of a smooth distribution, we discuss the local and the global problem of existence of one horizontal section of a smooth vector bundle endowed with a horizontal distribution.

Downloads

Não há dados estatísticos.
Como Citar
Piccione, P., & Tausk, D. (1). The single-leaf Frobenius Theorem with Applications. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 6(4), 337-381. Recuperado de http://www.revistas.usp.br/resenhasimeusp/article/view/75424
Seção
Contents